Triad of trichomegaly, alopecia and male-pattern hair growth during treatment with erlotinib in non-small-cell lung cancer.
AffiliationMater Misericordiae University Hospital, Eccles Street, Dublin 7, Ireland. email@example.com
Carcinoma, Non-Small-Cell Lung
Receptor, Epidermal Growth Factor
MetadataShow full item record
CitationTriad of trichomegaly, alopecia and male-pattern hair growth during treatment with erlotinib in non-small-cell lung cancer. 2011, 180 (1):283-4 Ir J Med Sci
JournalIrish journal of medical science
AbstractDescription of the cutaneous side effects of erlotinib.
Report with images of a single case.
Case report and review of the literature.
Erlotinib is associated with significant cutaneous toxicity which should be recognised and managed appropriately.
- Trichomegaly secondary to erlotinib.
- Authors: Desai RU, Rachakonda LP, Saffra NA
- Issue date: 2009 Dec
- A case of trichomegaly of the eyelashes and facial hypertrichosis induced by erlotinib (Tarceva).
- Authors: Márquez G, Herrera-Acosta E, Vidal I, Galvany L, Iglesias M, Umbert P
- Issue date: 2009 Jan
- Facial hypertrichosis and trichomegaly developing in patients treated with the epidermal growth factor receptor inhibitor erlotinib.
- Authors: Vergou T, Stratigos AJ, Karapanagiotou EM, Matekovits AE, Dilana KD, Tsimboukis S, Antoniou C, Chasapi V, Syrigos KN
- Issue date: 2010 Aug
- Erlotinib-associated trichomegaly.
- Authors: Lane K, Goldstein SM
- Issue date: 2007 Jan-Feb
- Trichomegaly induced by erlotinib.
- Authors: Papadopoulos R, Chasapi V, Bachariou A
- Issue date: 2008